# SDR CALA2021101401870

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 69,747 hours, 25,108 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta540rbl54.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND RBL 54.60 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 54.60 6228730, WORK ACCOMPLISHED BY V905004, AND INSPECTED BY V020312. IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX 00115 AND HANGER N/R 6228730 FOR WORK ACCOMPLISHED CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION V842476. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00115, HANGER N/R INSPECTION COMPLETE
